# SDR AWXA200600682

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 25,851 hours, 9,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AT APPROX FL 20,000' F/A`S CALLED CREW & REPORTED A STRONG SMOKE/ELECTRICAL BURNING ODOR.  PAX`S ALSO COMPLAINED OF REPORTED ODOR.  DECLARED EMERGENCY & RETURNED TO PHX.  LANDED & TAXIED TO GATE WITHOUT FURTHER INCIDENT.  MX INSPECTED ACFT SYS.  OPENED PARTITIONS FOR PAX LIGHTING, CALL BUTTONS & COVE LIGHT AREAS. INSPECTED ALL WIRING FROM ROW 12 TO ROW 19 BOTH LT & RT SIDES. RAN ENG`S, OPERATED BOTH PACKS, COLD & HOT. INSPECTED GALLEYS & LAVS. INSPECTED PITS & E/E BAYS.  CHECKED ALL C/B`S.   NO DEFECTS NOTED.  ADDITIONAL INFORMATION RECIEVED STATING THAT PAX AT ROW 15 THAT ADVISED F/A'S OF ODOR.  F/A'S CONFIRMED ODOR THEN REPORTED TO CREW.  NO OTHER INFORMATION HAS BEEN RECIEVED.
